Alert archive / Alabama / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this wind chill advisory at Jan 5, 2014, 5:19 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Jan 6, 2014, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2014, 5:19 AM CST (11:19 UTC)
- In effect from
- Jan 6, 2014, 9:00 PM CST
- Expired
- Jan 7, 2014, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS44 KMOB 051119 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 519 AM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY IN EFFECT FOR INTERIOR AREAS LATE TONIGHT INTO MONDAY MORNING... ...WIND CHILL ADVISORY IN EFFECT FOR ENTIRE AREA MONDAY EVENING INTO TUESDAY MORNING... .A VERY STRONG COLD FRONT WILL PLOW THROUGH THE AREA THIS EVENING WITH AN ARCTIC AIR MASS OF RECORD BREAKING INTENSITY SURGING INTO THE AREA. BLUSTERY...BITTER WINDS IN THE WAKE OF THE FRONT WILL RESULT IN WIND CHILL VALUES DROPPING AS LOW AS 6 TO 10 OVER INTERIOR AREAS LATE TONIGHT INTO MONDAY MORNING. WIND CHILL VALUES WILL DROP EVEN LOWER ACROSS THE AREA MONDAY EVENING INTO TUESDAY MORNING WITH VALUES AS LOW AS ZERO TO 7. ALZ051>058-MSZ067-075-076-051930- /O.NEW.KMOB.WC.Y.0001.140106T0900Z-140106T1500Z/ /O.NEW.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN 519 AM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST MONDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED FROM 9 PM MONDAY TO 9 AM CST TUESDAY. * TIMING...FROM 3 AM TO 9 AM MONDAY FOR INTERIOR AREAS AND FROM 9 PM MONDAY TO 9 AM TUESDAY FOR ENTIRE AREA. * WIND CHILLS...AS LOW AS 6 TO 10 OVER INTERIOR AREAS LATE TONIGHT INTO MONDAY MORNING AND AS LOW AS ZERO TO 7 MONDAY EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS LESS THAN 10 DEGREES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ALZ059>064-FLZ001>006-MSZ078-079-051930- /O.NEW.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WIGGINS...LUCEDALE 519 AM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY. * TIMING...FROM 9 PM MONDAY TO 9 AM TUESDAY. * WIND CHILLS...AS LOW AS ZERO TO 7. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS LESS THAN 10 DEGREES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
6 follow-up statements
015 WWUS44 KMOB 051919 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 119 PM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR INTERIOR AREAS LATE TONIGHT INTO MONDAY MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR ENTIRE AREA MONDAY EVENING INTO TUESDAY MORNING... .AN ARCTIC COLD FRONT PLOWS THROUGH THE AREA THIS EVENING WITH AN ARCTIC AIR MASS OF RECORD BREAKING MAGNITUDE TO OVERSPREAD THE AREA. IN THE WAKE OF THE FRONT...STRONG NORTHWEST TO NORTHERLY WINDS WILL BRING BLUSTERY CONDITIONS AND PLUNGING WIND CHILLS. ALZ051>058-MSZ067-075-076-060400- /O.CON.KMOB.WC.Y.0001.140106T0900Z-140106T1500Z/ /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN 119 PM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY... * TIMING...FROM 3 AM TO 9 AM MONDAY FOR INTERIOR AREAS AND FROM 9 PM MONDAY TO 9 AM TUESDAY FOR ENTIRE AREA. * WIND CHILLS...AS LOW AS 6 TO 10 DEGREES OVER INTERIOR AREAS LATE TONIGHT INTO MONDAY MORNING AND AS LOW AS 2 TO 6 DEGREES MONDAY EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ALZ059>064-FLZ001>006-MSZ078-079-060400- /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WIGGINS...LUCEDALE 119 PM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY... * TIMING...FROM 9 PM MONDAY TO 9 AM TUESDAY. * WIND CHILLS...AS LOW AS 2 TO 6 DEGREES INTERIOR COASTAL COUNTIES... TO 5 TO 10 DEGREES ALONG THE BEACH AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
372 WWUS44 KMOB 060337 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 937 PM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR INTERIOR AREAS LATE TONIGHT INTO MONDAY MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR ENTIRE AREA MONDAY EVENING INTO TUESDAY MORNING... .AN ARCTIC COLD FRONT MOVING THROUGH THE REGION TONIGHT WILL BRING AN ARCTIC AIR MASS OF RECORD BREAKING MAGNITUDE TO THE AREA. TEMPERATURE WILL DROP TO FREEZING LATE TONIGHT INTO MONDAY MORNING. LOWS WILL BE WELL INTO THE TEENS MONDAY NIGHT INTO TUESDAY MORNING. STRONG NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH FOLLOW THE FRONTAL PASSAGE TONIGHT THROUGH MUCH OF MONDAY AFTERNOON. ALZ051>058-MSZ067-075-076-061145- /O.CON.KMOB.WC.Y.0001.140106T0900Z-140106T1500Z/ /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN 937 PM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY... * TIMING...FROM 3 AM TO 9 AM MONDAY FOR INTERIOR AREAS AND FROM 9 PM MONDAY TO 9 AM TUESDAY FOR THE ENTIRE AREA. * WIND CHILLS...AROUND 6 TO 10 DEGREES OVER INTERIOR AREAS NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO LUVERNE ALABAMA LATE TONIGHT INTO MONDAY MORNING AND AROUND -2 TO 4 DEGREES FOR THE ENTIRE AREA MONDAY EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$ ALZ059>064-FLZ001>006-MSZ078-079-061145- /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WIGGINS...LUCEDALE 937 PM CST SUN JAN 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM CST TUESDAY... * TIMING...FROM 9 PM MONDAY TO 9 AM TUESDAY. * WIND CHILLS...AROUND 2 TO 6 DEGREES INTERIOR COASTAL COUNTIES...AND 5 TO 10 DEGREES ALONG THE BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
511 WWUS44 KMOB 061111 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 511 AM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR INTERIOR AREAS THROUGH THIS MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR ENTIRE AREA MONDAY EVENING INTO TUESDAY MORNING... .AN ARCTIC AIR MASS OF RECORD BREAKING INTENSITY CONTINUES TO FLOW INTO THE AREA THROUGH TONIGHT. BLUSTERY...BITTER WINDS WILL RESULT IN WIND CHILL VALUES DROPPING AS LOW AS 6 TO 10 OVER INTERIOR AREAS THIS MORNING. WIND CHILL VALUES WILL DROP EVEN LOWER ACROSS THE AREA THIS EVENING INTO TUESDAY MORNING WITH VALUES AS LOW AS -2 TO 7. ALZ051>058-MSZ067-075-076-061915- /O.CON.KMOB.WC.Y.0001.000000T0000Z-140106T1500Z/ /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN 511 AM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY... * TIMING...UNTIL 9 AM THIS MORNING FOR INTERIOR AREAS AND FROM 9 PM TONIGHT TO 9 AM TUESDAY FOR THE ENTIRE AREA. * WIND CHILLS...AROUND 6 TO 10 DEGREES OVER INTERIOR AREAS NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO LUVERNE ALABAMA THIS MORNING AND AROUND -2 TO 7 DEGREES FOR THE ENTIRE AREA THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$ ALZ059>064-FLZ001>006-MSZ078-079-061915- /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WIGGINS...LUCEDALE 511 AM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY... * TIMING...FROM 9 PM THIS EVENING TO 9 AM TUESDAY. * WIND CHILLS...AROUND 2 TO 6 DEGREES INTERIOR COASTAL COUNTIES...AND 5 TO 10 DEGREES ALONG THE BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
495 WWUS44 KMOB 061538 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 938 AM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR THE ENTIRE AREA THIS EVENING INTO TUESDAY MORNING... .AN ARCTIC AIR MASS OF RECORD BREAKING INTENSITY WILL CONTINUE TO SPREAD INTO THE REGION THROUGH TONIGHT. THE COMBINATION OF TEMPERATURES DROPPING TO 10 TO 15 DEGREES AND WIND SPEEDS UP TO 10 MPH WILL RESULT IN WIND CHILL VALUES AS LOW AS -2 TO 7 DEGREES THIS EVENING THROUGH TUESDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-070000- /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 938 AM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY... * TIMING...FROM 9 PM TONIGHT TO 9 AM TUESDAY FOR THE ENTIRE AREA. * WIND CHILLS...RANGING FROM -2 TO 7 DEGREES THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
788 WWUS44 KMOB 062316 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 516 PM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR THE ENTIRE AREA THIS EVENING INTO TUESDAY MORNING... .AN ARCTIC AIR MASS OF RECORD BREAKING INTENSITY WILL CONTINUE TO SPREAD INTO THE REGION THROUGH TONIGHT. THE COMBINATION OF TEMPERATURES DROPPING TO BETWEEN 10 AND 17 DEGREES AND WIND SPEEDS UP TO 10 MPH WILL RESULT IN WIND CHILL VALUES AS LOW AS 0 TO 9 DEGREES LATE THIS EVENING THROUGH EARLY TUESDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-070730- /O.CON.KMOB.WC.Y.0002.140107T0300Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 516 PM CST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY... * TIMING...FROM 9 PM TONIGHT TO 9 AM TUESDAY FOR THE ENTIRE AREA. * WIND CHILLS...RANGING FROM 0 TO 9 DEGREES THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
092 WWUS44 KMOB 070921 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 321 AM CST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FOR THE ENTIRE AREA THIS EVENING INTO TUESDAY MORNING... .AN ARCTIC AIR MASS OF RECORD BREAKING INTENSITY WILL CONTINUE TO SPREAD INTO THE REGION THROUGH TONIGHT. THE COMBINATION OF TEMPERATURES DROPPING TO BETWEEN 10 AND 17 DEGREES AND WIND SPEEDS UP TO 10 MPH WILL RESULT IN WIND CHILL VALUES AS LOW AS 0 TO 9 DEGREES LATE THIS EVENING THROUGH EARLY TUESDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071500- /O.CON.KMOB.WC.Y.0002.000000T0000Z-140107T1500Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 321 AM CST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...FROM 9 PM TONIGHT TO 9 AM TUESDAY FOR THE ENTIRE AREA. * WIND CHILLS...RANGING FROM 0 TO 9 DEGREES THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE BITTERLY COLD WIND CHILLS...LESS THAN 10 DEGREES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind chill advisory went out at Jan 4, 11:54 PM CST, 5 hours 25 minutes earlier.
Area forecast discussion, Jan 4, 11:54 PM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1154 PM CST SAT JAN 4 2014
.AVIATION UPDATE FOR 04/0600Z...MADE SOME SIGNIFICANT CHANGES. MVFR
UNTIL 04/0900Z...THEN IFR WEST OF A LINE FROM PENSACOLA FLORIDA TO
BAY MINETTE ALABAMA TO WAYNESBORO MISSISSIPPI. CIGS ABOVE MVFR
CRITERIA ELSEWHERE. FEW RESTRICTIONS TO VISIBILITY EXPECTED. /77
&&
.PREV DISCUSSION... /ISSUED 1013 PM CST SAT JAN 4 2014/
AVIATION UPDATE FOR 04/0000Z...EXPECTING CIGS NOT TO BE AS LOW AS
BEFORE. 3000-5000 FT UNTIL 04/0900Z...THEN 1000-2000 FEET OR
SO...WEST OF A LINE FROM PENSACOLA FLORIDA TO BAY MINETTE ALABAMA TO
WAYNESBORO MISSISSIPPI...AND 500-1000 FEET OR SO...WEST OF A LINE
FROM NEAR FORT MORGAN ALABAMA TO NEAR NEW AUGUSTA MISSISSIPPI. CIGS
ABOVE MVFR CRITERIA ELSEWHERE. FEW RESTRICTIONS TO VISIBILITY
EXPECTED. 77
PREV DISCUSSION... /ISSUED 1001 PM CST SAT JAN 4 2014/
UPDATE...FOR SHORT TERM AND MARINE.
SHORT TERM...EVENING TEMPS HAVE FALLEN A LITTLE FASTER THAN PREVIOUS
FORECAST HAD INDICATED IN THE EAST AND NORTHEASTERN ZONES SO WE
RELEASED A MID EVENING UPDATE TO ADJUST THE TEMPERATURE CURVE AND
MINIMUM FORECAST DOWN A FEW DEGREES THOSE AREAS. OTHERWISE...SHALLOW
MOISTURE SLOWLY COMING UP ACROSS THE SOUTHERN AREAS IN THE EAST TO
SOUTHEASTERLY BOUNDARY LAYER FLOW. OTHER FORECAST PARAMETERS STILL ON
TRACK. TOMORROW LOOKS LIKE BEST DAY TO PREPARE FOR IMPENDING HARD
FREEZE WITH MILD TEMPS IN THE 60S TO LOWER 70S AND MOST OF THE RAIN
ACTIVITY HOLDING OFF TILL LATE IN THE DAY. 05/GARMON
MARINE...WINDS OVER THE OFFSHORE WATERS CAME UP INTO THE 15 TO 20 KT
RANGE STARTING MID EVENING. HEADLINED SMALL CRAFT EXERCISE CAUTION
FOR MARINE ZONES SOUTH OF THE BARRIER ISLANDS. OTHERWISE...STILL ON
TRACK FOR GALE CONDITIONS LATE TOMORROW OVER SOUTH MOBILE BAY AND
WATERS SOUTH OF THE BARRIER ISLANDS...SO GALE WATCH CONTINUES.
05/GARMON
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 44 69 27 39 14 / 00 30 40 05 00
PENSACOLA 43 66 30 40 16 / 05 20 40 05 00
DESTIN 45 64 35 44 21 / 05 20 40 05 00
EVERGREEN 35 64 27 34 15 / 00 30 40 05 00
WAYNESBORO 40 66 23 34 12 / 00 50 40 05 00
CAMDEN 34 65 22 32 13 / 00 40 40 05 00
CRESTVIEW 36 65 32 36 14 / 05 20 40 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM 11 PM MONDAY TO 8 AM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...HARD FREEZE WATCH FROM 11 PM MONDAY TO 8 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...HARD FREEZE WATCH FROM 11 PM MONDAY TO 8 AM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY FROM 6 PM SUNDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...NORTHERN MOBILE BAY...
PENSACOLA BAY SYSTEM...PERDIDO BAY...
GALE WATCH FROM 6 PM SUNDAY TO 6 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Jan 4, 4:13 PM CST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 413 PM CST SAT JAN 4 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-052200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 413 PM CST SAT JAN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT PATCHY DENSE FOG REDUCING VISIBILITIES TO A QUARTER MILE AT TIMES WILL BE POSSIBLE NEAR THE IMMEDIATE COAST LATE TONIGHT AND SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ARCTIC COLD FRONT WITH BLUSTERY NORTHERLY WINDS WILL MOVE THROUGH THE AREA SUNDAY EVENING AND USHER IN VERY COLD...POTENTIALLY RECORD BREAKING TEMPERATURES INTO THE REGION EARLY IN THE WEEK. AS TEMPERATURES WILL BE UNSEASONABLY WARM ON SUNDAY...A DRAMATIC TEMPERATURE CHANGE WILL OCCUR FOLLOWING THE FRONTAL PASSAGE. A HARD FREEZE IS LIKELY MONDAY NIGHT AND IS EVEN POSSIBLE NEAR THE IMMEDIATE COAST. ANOTHER HARD FREEZE IS LIKELY FOR NEARLY THE ENTIRE AREA TUESDAY NIGHT. OVERNIGHT LOWS MONDAY NIGHT WILL RANGE FROM 11 TO 16 DEGREES OVER THE INTERIOR TO AROUND 20 AT THE IMMEDIATE COAST. THESE TEMPERATURES ARE SO COLD THAT RECORD LOWS WILL LIKELY BE BROKEN AT MOBILE AND PENSACOLA MONDAY NIGHT. OVERNIGHT LOWS TUESDAY NIGHT WILL BE IN THE TEENS FOR NEARLY THE ENTIRE AREA...EXCEPT FOR LOWER TWENTIES CLOSE TO THE COAST. A WIND CHILL ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE INTERIOR LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING FOR VALUES AROUND TEN...THEN A WIND CHILL ADVISORY WILL LIKELY BE REQUIRED ACROSS ALL OF THE AREA FOR LATE MONDAY NIGHT INTO TUESDAY MORNING FOR WIND CHILL VALUES IN THE SINGLE DIGITS. A WIND ADVISORY MAY BECOME NECESSARY FOR THE AREA SUNDAY NIGHT THROUGH MONDAY DUE TO THE STRONG NORTHERLY WINDS IN THE WAKE OF THE COLD FRONT. THERE IS THE POTENTIAL FOR LIGHT SNOW OR SNOW FLURRIES WELL INLAND SUNDAY NIGHT...MAINLY NORTH OF HIGHWAY 84. DUE TO RELATIVELY WARM GROUND CONDITIONS...NO ACCUMULATION WILL OCCUR. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-052200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 413 PM CST SAT JAN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT PATCHY DENSE FOG REDUCING VISIBILITIES TO BELOW ONE MILE WILL BE POSSIBLE OVER THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT AND EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS THE ONE NAUTICAL MILE WILL BE POSSIBLE ON SUNDAY AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE WEST. IN THE WAKE OF THE ARCTIC FRONT...GALE FORCE...OFFSHORE FLOW WILL BE LIKELY LATE SUNDAY NIGHT THROUGH MONDAY MORNING. SEAS TRENDING MUCH HIGHER.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 5:08 AM CST | Freeze Warning | MOB | George, Greene, Perry, Stone, Wayne | 31 hr |
| Jan 5, 5:08 AM CST | Hard Freeze Warning | MOB | George, Greene, Perry, Stone, Wayne | 53 hr |
| Jan 5, 5:08 AM CST | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 47 hr |
| Jan 5, 5:19 AM CST | Wind Chill Advisory | MOB | Greene, Perry, Wayne | 28 hr |
| Jan 5, 4:42 AM CST | Gale Warning | MOB | 41 hr |
Nearby
Wind Chill Advisories in Alabama, 2014Wind Chill Advisories in Mississippi, 2014Wind Chill Advisories in Florida, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.